Published and accepted Journal papers & Proceedings:



Explicit invariant measures for infinite dimensional SDE driven by LÚvy noise with dissipative nonlinear drift I.
To appear in Communications in Mathematical Sciences (2017). (with S. Albeverio, L. Dipersio and E. Mastrogiacomo).

A class of LÚvy  driven SDEs and their explicit invariant measures.

 Potential analysis. 45 (2). pp. 229-259 (2016). DOI: 10.1007/s11118-016-9544-3. ( with S.Albeverio, L. Dipersio and E. Mastrogiacomo).

 

A Large diffusion Expansion for the Transition Function of LÚvy OrnsteinUhlenbeck Processes, Appl.Math. Inf.Sci. 10,No.4, pp. 1-8 (2016).

 

On the representations of the canonical partition function and the Helmotz free energy.  J. Comput.  Theor. Nano. 13, pp. 8567-8570 (2016).

 

  Asymptotic expansions for SDE's with small multiplicative noise.  Stoch. Proc. Appl. 125 (3) (2015) pp.1009-1031  (with S. Albeverio).

 

Feynman Graph Representation to Stochastic Differential Equations Driven by LÚvy noise . Proceeding of the International Conference on Mathematical Sciences and Statistics 2013, Kuala Lumpur., pp. 213-222, Springer, IX, 2014.

 

Small noise asymptotic expansions for stochastic PDE's driven by dissipative nonlinearity and LÚvy noise,  Stoch. Proc. App. 123 (2013) pp. 2084-2109.   (with S. Albeverio & E. Mastrogiacomo)

 

A Linked Cluster Theorem of the solution of the generalized Burger equation.," Appl. Mathe. Scien.(Ruse), vol. 6, no. 1, pp. 21-38, (2012).

 

 Feynman graph representation of convolution semigroups and its applications to LÚvy statistics.  Bernoulli, V14(2). 322-351pp, (2008). (with H. Gottschalk and H. Thaler)

 

   How to determine the law of the solution to a SPDE driven by a LÚvy space-time noise. J. Math. Phys. V. 48, Issue 3.(2007)(with H. Gottschalk)

 

Convolution Calculus on whit noise spaces and Feynman graph representation of generalized renormalization flows. Mathematical Analysis of Random Phenomena. Word Sci. 2007 ,101-111pp  with (H.Gottschalk and H. Ouerdiane)

 

  A graphical representation of the truncated moments of a mixed noise, Preprint (2017).

 

Asymptotic character of the transition function of of LÚvy Ornstein-Uhlenbeck processes. Preprint (2017).